American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Carmelo A. Finocchiaro, Marco Fontana and K. Alan Loper. The constructible topology on spaces of valuation domains. Trans. Amer. Math. Soc. 365 (2013) 6199-6216.
Abstract, references, and article information   
View Article: PDF

[2] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[3] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jimmy T. Arnold. Algebraic extensions of power series rings . Trans. Amer. Math. Soc. 267 (1981) 95-110. MR 621975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ira J. Papick. Topologically defined classes of going-down domains . Trans. Amer. Math. Soc. 219 (1976) 1-37. MR 0401745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Willy Brandal. On $h$-local integral domains . Trans. Amer. Math. Soc. 206 (1975) 201-212. MR 0407004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adrian R. Wadsworth. Pairs of domains where all intermediate domains are Noetherian . Trans. Amer. Math. Soc. 195 (1974) 201-211. MR 0349665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Willy Brandal. Almost maximal integral domains and finitely generated modules . Trans. Amer. Math. Soc. 183 (1973) 203-222. MR 0325609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eben Matlis. Rings with property $D$ . Trans. Amer. Math. Soc. 170 (1972) 437-446. MR 0306186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. R. Leedham-Green. The class group of Dedekind domains . Trans. Amer. Math. Soc. 163 (1972) 493-500. MR 0292806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1